# SDR UIEA2017082501548

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,517 hours, 18,020 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR FIRE OVERHEAT SYS JUST PRIOR TO LANDING.  TROUBLESHOT IAW FIM 26-11 FT 804, NO DEFECTS NOTED.
